# SDR SWAA082211

- Difficulty date: April 24, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N519SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25318
- Aircraft time: 52,188 hours, 51,859 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 51822
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND FLIGHT DECK EMERGENCY EXIT LIGHT INOP.  FOUND BROKEN WIRE AT D2992.  REPAIRED WIRE PER WDM.
